American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 160 found      Go to page: 1 2 3 4 5 > >>

[31] Wolfgang M. Ruess. The evolution operator approach to functional-differential equations with delay . Proc. Amer. Math. Soc. 119 (1993) 783-791. MR 1154248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] B. Buffoni, L. Jeanjean and C. A. Stuart. Existence of a nontrivial solution to a strongly indefinite semilinear equation . Proc. Amer. Math. Soc. 119 (1993) 179-186. MR 1145940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pierpaolo Omari and Fabio Zanolin. Nonresonance conditions on the potential for a second-order periodic boundary value problem . Proc. Amer. Math. Soc. 117 (1993) 125-135. MR 1143021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. N. Dancer. Weakly nonlinear Dirichlet problems on long or thin domains. Memoirs of the AMS 105 (1993) MR 1157561.
Book volume table of contents   

[36] P. T. Church, E. N. Dancer and J. G. Timourian. The structure of a nonlinear elliptic operator . Trans. Amer. Math. Soc. 338 (1993) 1-42. MR 1124165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. H. Erbe, W. Krawcewicz and J. H. Wu. A composite coincidence degree with applications to boundary value problems of neutral equations . Trans. Amer. Math. Soc. 335 (1993) 459-478. MR 1169080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Patrick Fitzpatrick and Jacobo Pejsachowicz. Orientation and the Leray-Schauder theory for fully nonlinear elliptic boundary value problems. Memoirs of the AMS 101 (1993) MR 1126177.
Book volume table of contents   

[39] Jorge E. Hernández and M. Zuhair Nashed. Global invertibility of expanding maps . Proc. Amer. Math. Soc. 116 (1992) 285-291. MR 1110543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Noriko Mizoguchi. Nontrivial solutions of semilinear elliptic equations with continuous or discontinuous nonlinearities . Proc. Amer. Math. Soc. 116 (1992) 513-520. MR 1098403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Timothy J. Healey and Hansjörg Kielhöfer. Positivity of global branches of fully nonlinear elliptic boundary value problems . Proc. Amer. Math. Soc. 115 (1992) 1031-1036. MR 1091182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Themistocles M. Rassias and Peter Šemrl. On the behavior of mappings which do not satisfy Hyers-Ulam stability . Proc. Amer. Math. Soc. 114 (1992) 989-993. MR 1059634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J.-P. Gossez and P. Omari. A necessary and sufficient condition of nonresonance for a semilinear Neumann problem . Proc. Amer. Math. Soc. 114 (1992) 433-442. MR 1091181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Donal O’Regan. Boundary value problems for second and higher order differential equations . Proc. Amer. Math. Soc. 113 (1991) 761-775. MR 1069295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. Kannan and Kent Nagle. Forced oscillations with rapidly vanishing nonlinearities . Proc. Amer. Math. Soc. 111 (1991) 385-393. MR 1028287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] P. M. Fitzpatrick and Jacobo Pejsachowicz. Parity and generalized multiplicity . Trans. Amer. Math. Soc. 326 (1991) 281-305. MR 1030507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] E. N. Dancer. On the existence and uniqueness of positive solutions for competing species models with diffusion . Trans. Amer. Math. Soc. 326 (1991) 829-859. MR 1028757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] P. P. B. Eggermont and Ch. Lubich. Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line . Math. Comp. 56 (1991) 149-176. MR 1052091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Dimitrios Kravvaritis. Random semilinear evolution equations in Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 715-722. MR 1056680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert Deville. Strong solutions of evolution equations governed by $m$-accretive operators and the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 112 (1991) 1001-1008. MR 1045133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Alberto Bressan, Arrigo Cellina and Andrzej Fryszkowski. A class of absolute retracts in spaces of integrable functions . Proc. Amer. Math. Soc. 112 (1991) 413-418. MR 1045587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] P. M. Fitzpatrick and Jacobo Pejsachowicz. A local bifurcation theorem for $C\sp 1$-Fredholm maps . Proc. Amer. Math. Soc. 109 (1990) 995-1002. MR 1009988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ioan I. Vrabie. Periodic solutions for nonlinear evolution equations in a Banach space . Proc. Amer. Math. Soc. 109 (1990) 653-661. MR 1015686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 108 (1990) 741-748. MR 990425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Jacek Polewczak. Ordinary differential equations on closed subsets of Fr\'echet spaces with applications to fixed point theorems . Proc. Amer. Math. Soc. 107 (1989) 1005-1012. MR 1019755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. Brian Conrey and Michael W. Smiley. Some geometric aspects of hyperbolic boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 591-601. MR 975635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Hisamitsu Serizawa. A semigroup treatment of a one-dimensional nonlinear parabolic equation . Proc. Amer. Math. Soc. 106 (1989) 187-192. MR 953746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jairo Santanilla. Existence of nonnegative solutions of a semilinear equation at resonance with linear growth . Proc. Amer. Math. Soc. 105 (1989) 963-971. MR 964462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. Ize, I. Massabò and A. Vignoli. Degree theory for equivariant maps. I . Trans. Amer. Math. Soc. 315 (1989) 433-510. MR 935940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 160 found      Go to page: 1 2 3 4 5 > >>